MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.It should be noted that the bioresorbable vascular scaffold (bvs) system, absorb, instructions for use states: a non sterile temperature monitor for the shipping and storage of the absorb gt1 bvs system has been included with the product.Before use of this product, check the temperature indicator located through the window in the back of the product box.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.The other absorb gt1 3.5 x 15 referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending artery.The temperature monitors (tag alerts) on two absorb gt1 scaffolds, a 3.0 x 12 mm and a 3.5 x 18 mm, triggered due to improper storage at the account; however, the devices were used anyway.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6513896
Report Number2024168-2017-03511
Device Sequence Number11355
Product Code PNY
UDI-Device Identifier08717648213021
UDI-Public(01)08717648213021(17)170515(10)6051661
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2017
Device Catalogue Number1235300-12
Device Lot Number6051661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2017
Initial Report FDA Received Date04/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight75